# SDR SCNA00105

- Difficulty date: September 26, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 47,649 hours, 24,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT IN THE OVERHEAD FOR DOOR 2 LEFT AND RIGHT WERE FOUND TO BE LOOSE.  TIGHTENED THE BASE FOR THE LIGHT ASSEMBLIES.
